Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/2357
Files in This Item:
File SizeFormat 
679707816.pdf162,39 kBAdobe PDFView/Open
Title: Generalized Prandtl-Ishlinskii operators arising from homogenization and dimension reduction
Authors: Mielke, Alexander
Issue Date: 2011
Published in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 1612, ISSN 0946-8633
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: We consider rate-independent evolutionary systems over a physically domain Ω that are governed by simple hysteresis operators at each material point. For multiscale systems where ε denotes the ratio between the microscopic and the macroscopic length scale, we show that in the limit ε → 0 we are led to systems where the hysteresis operators at each macroscopic point is a generalized Prandtl-Ishlinskii operator.
Keywords: Hysteresis operators; play operator; Prandtl–Ishlinskii operator; Gamma convergence rate-independent system; homogenization; elastoplasticity; plastic plate model
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.